威尼斯人下载安装

汪凯教授
发布时间: 2021-04-06 浏览次数: 1363

  

 

 

姓名

职称、学位

教授、博士

邮箱

wangkai.math163.com

专业

应用数学

研究方向

微分方程;空间计量

汪凯,男,19771月出生,安徽泾县人,中共党员。现为威尼斯人下载安装教授、数量经济学硕士生导师、安徽省数学会理事、威利斯人娱乐app下载学术和技术带头人后备人选。美国数学评论Mathematical Reviews》,德国数学文摘论《Zentralblatt MATH特邀评论员。

2004.09-2007.06,安徽师范大学,数学与计算机科学学院,应用数学硕士;

2010.03-2013.03,东南大学,应用数学系,理学博士;

2015.10-2016.09,美国威斯康星大学密尔沃基分校,访问学者,导师:朱超教授;

2019.09-2020.08,天津大学应用数学中心,访问学者,导师:王凤雨教授。

主要研究兴趣:切换扩散系统;种群模型;空间计量;微分博弈

一、发表学术论文

[1] Yanling Zhu, Kai Wang*, Yong Ren*. Dynamics of a mean-reverting stochastic volatility model with regime switching, Commun Nonlinear Sci Numer Simulat 2020, 83. (SCI一区, Top期刊) 

[2] M. FatiniI. SekkakA. LaaribiR. Pettersson, Kai Wang. A stochastic threshold of a delayed epidemic model incorporating Levy processes with harmonic mean and vaccination, International Journal of Biomathematics 2020, 13(7). (SCI) 

[3] A. Settati, A. Lahrouza, A. Assadouq,M. Fatini,M. Jarroudi,Kai Wang. The impact of nonlinear relapse and reinfection to derive a stochastic threshold for SIRI epidemic model, Chaos, Solitons & Fractals2020,137. (SCI一区, Top期刊)

[4] A. Settati, A. Lahrouz, M. Jarroudi, M. Fatini*, Kai Wang. On the threshold dynamics of the stochastic SIRS epidemic model using adequate stopping times, Discrete and Continuous Dynamical Systems Series B 2020, 25(5). (SCI三区)

[5] Yanling Zhu, Kai Wang*, Yong Ren*, Yingdong Zhuang. Stochastic Nicholson's blowflies delay differential equation with regime switching, Applied Mathematics Letters 2019, 94. (SCI一区, Top期刊)  

[6] Kai Wang, Yanling Zhu*. Asymptotic properties of a stochastic Gilpin-Ayala model under regime switching, Nonlinear Analysis: Hybrid Systems 2019, 32. (SCI一区, Top期刊)

[7] Yong Ren*, Kai Wang*, Huijin Yang. Stability analysis of stochastic pantograph multi-group models with dispersal driven by G-Brownian motion, Applied Mathematics and Computation 2019, 355. (SCI一区, Top期刊)

[8] Fanchao Kong,Quanxin Zhu,Kai Wang,Juan J. Nietoe.Stability analysis of almost periodic solutions of discontinuous BAM neural networks with hybrid time-varying delays and D operator, Journal of the Franklin Institute2019, 356(18). (SCI一区, Top期刊)

[9] Kai Wang, Yanling Zhu*. M-estimation in high-dimensional linear model, Journal of Inequalities and Applications 2018, 225. (SCI)

[10] Zhen Chao, Kai Wang, Chao Zhu, Yanling Zhu. Almost sure and moment exponential stability of regime-switching jump diffusions, SIAM Journal on Control and Optimization 2017, 55(6). (SCI二区)

[11] Kai Wang, Yanling Zhu*, Hailong Zhu. New results on the stochastic Gilpin- Ayala model with delays, Filomat 2016, 30(6). (SCI)

[12] Kai Wang, Yanling Zhu*, Global attractivity of positive periodic solution for a predator-prey model with modified Leslie-Gower Holling-type II schemes and a deviating argument, International Journal of Biomathematics2014, 7(6). (SCI)

[13] Kai Wang, Yanling Zhu*, Dynamics of a stochastic predator-prey model with mutual interference, International Journal of Biomathematics 2014, 7(3). (SCI)

[14] Kai Wang*, Yanling Zhu. Periodic solutions, permanence and global attractivity of a delayed impulsive prey-predator system with mutual interference, Nonlinear Analysis: Real World Applications2013, 14(2). (SCI)

[15] Kai Wang*, Yanling Zhu. Permanence and global asymptotic stability of a delayed predator-prey model with Hassell-Varley type functional response, Bulletin of the Iranian Mathematical Society 2011, 37(3). (SCI)

[16] Kai Wang*. Global attractivity of periodic solution for neutral functional differential system with multiple deviating arguments, Mathematical Methods in the Applied Sciences2011, 34(11). (SCI)

[17] Kai Wang*. Permanence and global asymptotical stability of a predator-prey model with mutual interference, Nonlinear Analysis: Real World Applications 2011, 12(2). (SCI)

[18] Kai Wang*. Periodic solutions to a delayed predator-prey model with Hassell- Varley type functional response, Nonlinear Analysis: Real World Applications 2011, 12(1). (SCI)

[19] Yanling Zhu, Kai Wang*. Existence and global attractivity of positive periodic solutions for a predator-prey model with modified Leslie-Gower Holling-type II schemes, Journal of Mathematical Analysis and Applications 2011, 384(2). (SCI)

[20] Kai Wang*, Yanling Zhu. Stability of almost periodic solution for a generalized neutral-type neural networks with delays, Neurocomputing 2010, 73(16-18). (SCI)

[21] Kai Wang*, Yanling Zhu. Periodic solutions for a fourth-order p-laplacian neutral functional differential equation,Journal of the Franklin Institute2010, 347(7). (SCI)

[22] Kai Wang*. Existence and global asymptotic stability of positive periodic solution for a Predator-Prey system with mutual interference,Nonlinear Analysis:  Real World Applications 2009, 10(5). (SCI)

[23] Kai Wang*, Yanling Zhu. Periodic solutions for a higher order p-Laplacian neutral functional differential equation with a deviating argument, Nonlinear Analysis: Theory Methods and Application 2009, 71(9). (SCI)

[24] 汪凯. 一类高阶中立型泛函微分方程周期解的存在性, 数学物理学报(A) 2009, 29(3).

[25] Kai Wang*. New results on the existence of periodic solutions to Lienard equation, Annals of Differential Equations2009, 25(4).

[26] Kai Wang*, Yanling Zhu. Global attractivity of positive periodic solution for a Volterra model, Applied Mathematics and Computation 2008, 203(2). (SCI)

[27] Kai Wang*, Shiping Lu. The existence, uniqueness and global attractivity of periodic solution for a type of neutral functional differential system with delays, Journal of Mathematical Analysis and Applications2007, 335(2). (SCI)

[28] Kai Wang*, Shiping Lu. On the existence of periodic solutions for a kind higher- order neutral functional differential equation, Journal of Mathematical Analysis and Applications2007, 326(2). (SCI)

二、主持科研项目

1.安徽省高校自然科学研究重点项目:混杂切换扩散过程的渐近性质及其应用研究,KJ2018A04372018.01-2020.12,已结项。

2.安徽省自然科学基金面上项目:Markov切换随机系统的稳定性及应用, 1708085MA172017.07-2019.06,已结项。

3.安徽省高等教育振兴计划人才项目:安徽省高校优秀青年人才支持计划(2014)2014.11-2017.12,已结项。

4.安徽省高校自然科学基金重点项目:随机生物种群系统动力学分析, KJ2013A0032013.1-2015.12,已结项。

5.安徽省自然科学基金青年项目:非线性生物种群动力系统研究 10040606Q01 2011.1-2012.12,已结项。

6. 安徽省高校自然科学基金项目:中立型时滞微分方程概周期解及其应用,KJ2011B0032011.1-2012.12,已结项。

7. 安徽省高校自然科学基金项目:中立型泛函微分方程周期解的存在性与全局吸引性,KJ2009B103Z2009.1-2010.12,已结项。

三、获奖

1. 汪凯,New results on the stochastic Gilpin-Ayala model with delays,威利斯人娱乐app下载2016年度优秀科研成果三等奖(排名第一),2018年。

2. 汪凯,Dynamics of a stochastic predator-prey model with mutual interference威利斯人娱乐app下载十二五期间优秀科研成果二等奖(排名第一),2016年。

3. 汪凯, Dynamics of a stochastic predator-prey model with mutual interference,第十届全国微分方程稳定性会议优秀论文奖(排名第一),2015年。

4. 汪凯,Periodic solutions for a fourth-order p-Laplacian neutral functional differential equation,安徽省第七届自然科学优秀学术论文三等奖(排名第一),2013年。

5. 汪凯,On the existence of solutions of p-Laplacian m-point boundary value problem at resonance,安徽省第七届自然科学优秀学术论文三等奖(排名第二),2013年。

6. 汪凯,首届博士研究生国家奖学金2013年。

7. 汪凯,威利斯人娱乐app下载澳华奖教金2012年。

8. 汪凯,威利斯人娱乐app下载首届十大科研标兵,2009年。

9. 汪凯,中立型泛函微分方程周期解的存在性与全局吸引性,安徽省首届百篇优秀硕士学位论文,2008年。

10. 汪凯,泛函微分方程中偏差量与周期解存在性关系的研究,安徽省科学技术三等奖(排名第四),2008年。

四、指导学生参加数学建模获奖

1. 2018年美国大学生数学建模竞赛Honorable Mention2项)

2. 2017年全国大学生数学建模竞赛全国二等奖(1项)

3. 2017年全国大学生数学建模竞赛安徽赛区二等奖(1项)

4. 2017年美国大学生数学建模竞赛Meritorious Winner1项)

5. 2015年全国大学生建模竞赛全国二等奖(1项)

6. 2015年美国大学生数学建模竞赛Honorable Mention(2)

7. 2014年全国大学生数学建模竞赛安徽赛区一等奖(1项)

8. 2014年美国大学生数学建模竞赛Honorable Mention(2)

9. 2013年全国大学生数学建模竞赛全国二等奖(1项)

10. 2012年全国大学生数学建模竞赛安徽赛区一等奖(1项)

11. 2011年全国大学生数学建模竞赛安徽赛区一等奖(1项)

12. 2007年全国大学生数学建模竞赛全国二等奖(1项)